# SDR TWAA9812513

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON LOWER FUSELAGE CORROSION AND FASTENER HEADS MISSING AT LOWER FWD CORNER OF THE AFT LAV DUMP SERVICE DOOR.  CUT OUT CORRODED MATERIAL FOR REPAIR PER ACFT SRM 51-10-03.  REPAIRED PER ARA 15367 PAGE 1 OF 1.
